# SDR USAABB02197

- Difficulty date: November 29, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROW 1 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
